Natural Science

Vol.4 No.8A(2012), Paper ID 21658, 4 pages

DOI:10.4236/ns.2012.428085

 

Derivation of the Gutenberg-Richter empirical formula from the solution of the generalized logistic equation

 

Lev A. Maslov, Vladimir M. Anokhin

 

Aims College, Greeley, CO, USA and Computer Center FEBRAS, Russia
All-Russia Gramberg Research Institute for Geology and Mineral Resources of the Ocean (VNIIOKEANGEOLOGIA), St. Petersburg, Russia

 

Copyright © 2012 Lev A. Maslov, Vladimir M. Anokhin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Maslov, L. and Anokhin, V. (2012) Derivation of the Gutenberg-Richter empirical formula from the solution of the generalized logistic equation. Natural Science, 4, 648-651. doi: 10.4236/ns.2012.428085.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.